# SDR SWAA043207

- Difficulty date: November 3, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 20,339 hours, 11,795 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES VERY INEFFECTIVE WITH INCREASING PEDAL PRESSURE DOWN TO 70 KNOTS WHERE ANTISKID ACTIVATED.  BRAKES CHECK WITHIN LIMITS PER MM.
